MAUDE Adverse Event Report: CARDINAL HEALTH 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 7771610E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the device was leaking at the connection between the ng tubing and the multifunction port connector.When the customer asked a large group of staff, they stated they have seen that but seems to be that someone put it in upside down or another instance it was not closed correctly on the dial.Per additional information received, they weren't pushing the multi-function port all the way into the tubing itself and therefore causing the leaks.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because the lot number of the device was not available.A sample analysis could not be performed because no photo or actual sample was available for evaluation.The complaint will be reopened if sample is received.The reported condition could not be confirmed.Based on the present information, and since no photo or actual sample was received; the reported condition could not be confirmed as related to the manufacturing process.No action plan could be performed.The current process controls are executed in accordance with product specifications to meet quality acceptance criteria.The manufacturing site will continue to monitor the process, customer complaints, and feedback notifications for any adverse trends that require immediate attention.In case of a repeated issue and/or recurrence, a new investigation for the specific events would be carried out for each case.This complaint will be used for tracking and trending purposes.

Brand Name
16FR SALEM W/ GIENTRI PORT WIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13608304
Report Number9612030-2022-03181
Device Sequence Number5848533
Product Code PIF
UDI-Device Identifier10884521582736
UDI-Public10884521582736
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7771610E
Device Catalogue Number7771610E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date02/26/2022
Supplement Report FDA Received Date04/01/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown